# SDR 2002F01097

- Difficulty date: June 7, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N950R
- Make and model: Doug DC-8-63
- Aircraft serial: 45903
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RED 'GEAR NOT LATCHED' LIGHT ON FORWARD INSTRUMENT PANEL ILLUMINATED.  ABNORMAL PROCEDURE COMPLETED.  (M)
